Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Infinitesimal Torelli theorem for surfaces with K²=6, χ=4, and torsion

Title data

Bauer, Ingrid ; Oliverio, Paolo A.:
Infinitesimal Torelli theorem for surfaces with K²=6, χ=4, and torsion.
In: Revue Roumaine de Mathématiques Pures et Appliquées. Vol. 38 (1993) Issue 7-8 . - pp. 601-607.
ISSN 0035-3965

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 14C34 (14J29)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry > Professor Algebraic Geometry - Univ.-Prof. Dr. Ingrid Bauer
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 14 Jun 2021 12:02
Last Modified: 14 Jun 2021 12:02
URI: https://eref.uni-bayreuth.de/id/eprint/65854